# SDR MASA2011052702877

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,379 hours, 37,003 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATO TAKEOFF CONFIG WARNING.  RECONFIGURED ACFT FOR TAKE OFF.  OPS CHECKED GOOD.
